# SDR DALA2024090308669

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 28,394 hours, 11,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0535163) CORROSION ON FLOOR SUPPORT AT WL-208, STA-947+2, RBL-49. REMOVED FLOOR SUPPORT AT WL-208, ST- 947+2 TO STA 967 RBL 49 AND REPLACED PER B737-900 SRM 51-40-02-0G AND DWG 147A5650.
